American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. Dow, R. Frankiewicz and P. Zbierski. On closed subspaces of $\omega\sp *$ . Proc. Amer. Math. Soc. 119 (1993) 993-997. MR 1152978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sylvia Pulmannová and Zdena Riečanová. A topology on quantum logics . Proc. Amer. Math. Soc. 106 (1989) 891-897. MR 967488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. A. Sgro. Interpolation fails for the Souslin-Kleene closure of the open set quantifier logic . Proc. Amer. Math. Soc. 78 (1980) 568-572. MR 556634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert A. Herrmann. rc-convergence . Proc. Amer. Math. Soc. 75 (1979) 311-317. MR 532157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Howard H. Wicke. A functional characterization of primitive base . Proc. Amer. Math. Soc. 72 (1978) 355-361. MR 507338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia